# SDR QXEA200400537

- Difficulty date: July 20, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 6,981 hours, 7,694 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 2390 - REAR AIRSTAIR DOOR IS HARD TO OPEN AND CLOSE.  CLEANED AND LUBED AFT PASSENGER DOOR.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
